# SDR UPS96205665

- Difficulty date: March 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N213UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21341
- System (JASC): 3120 · Independent Instruments
- Part: Clock
- Condition: Bad Ground
- Location: Cockpit F/E
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF AND FLIGHT, WHEN F/O O2 MASK METAL COMES IN CONTACT WITH F/E CLOCK ON F/E'S PNL, SPARKS FLY OFF OF MASK AND CLOCK.  FOUND BAD GROUND.  WIRE RETERMINATED, NEW GROUND LUG AND OP'S CHECK OK.
